# SDR 00FDEA00045

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 4208960000
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ROLLOUT FIRE ALERT NR 1 ENG.  ACCOMPLISHED ENG FIRE CKLIST, USED AGENT 1.  AGENT 2 WOULD NOT FIRE.  REMOVED AND REPLACED LT AND RT FIRE DET HARNESSES REF MM 71-50-04-4.  NR 1 ENG FIRE WARN TEST OK PER MM 26-11-02-5.  SEE MTSI 26-11-3714 FOR ADD'L INFO.
